# SDR COMA9760215

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018ABC
- Condition: Out Of Ad Adjust
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 40 DEGREES.  ADJUSTED THE FLAP ELECTRONIC CONTROL UNIT RIGGING POTS TO M/M SPECS.
